MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAS
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had motor errors and buttons did not respond.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported that the insulin pump had cracks on casing and rejects batteries.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.However, device received with motor error alarmed during rewind due to motor encoder signal out of phase.Unable to perform operating currents, self-test, a21 error test, rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test or verify failed battery alarm due to motor error alarms.Insulin pump received with cracked case.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9328470
Report Number2032227-2019-118173
Device Sequence Number18937314
Product Code OYC
UDI-Device Identifier00613994402097
UDI-Public(01)00613994402097
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAS
Device Catalogue NumberMMT-522NAS
Device Lot NumberA5522NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight70